# SDR 20000707SH008

- Difficulty date: June 14, 2000
- Submitted: July 7, 2000
- Operation: General aviation
- Aircraft: N13FS
- Make and model: Piper PA-31-350
- Aircraft serial: 318352024
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 492114
- Condition: Failed
- Location: Internal Failure
- Part time: 3,542 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, FOUND RIGHT FIREWALL SHUT-OFF VALVE FAILED TO RIG PROPERLY.  FUEL STILL FLOWED IN AFT POSITION.  FOUND VALVE HAD FAILED INTERNALLY.  AD 80-18-10 AND PIPER SB 648A APPLIES TO AIRCRAFT WITH LOWER SERIAL NUMBERS, BUT NOT THIS AIRCRAFT.  SUBMITTER SUGGESTED SB AND AD BE APPLIED TO ALL SERIAL NUMBERED AIRCRAFT.  NEW VALVE WAS INSTALLED AND SYSTEM TESTED PROPERLY.  LEFT VALVE WAS ALSO TESTED.  (X)
